MathSciNet Relay Station
MathSciNet bibliographic data
MR1183376 11J89 (11J13)
Ably, Mohammed Résultats quantitatifs d'indépendance algébrique pour les groupes algébriques. (French) [Quantitative results of algebraic independence for algebraic groups] J. Number Theory 42 (1992), no. 2, 194–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement